RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 2, страницы 126–131 (Mi emj159)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Short communications

The Rainwater–Simons weak convergence theorem for the Brown associated norm

A. R. Alimov

Faculty of Mechanics and Mathematics, Moscow State University, 119991 Moscow, Russia

Аннотация: The Rainwater–Simons weak convergence theorem is extended to the convergence with respect to the associated norm (in the sense of Brown), the latter proved useful, inter alia, in testing the membership of a point to the Banach–Mazur hull of two points, which is the intersection of all closed balls containing these points.

Ключевые слова и фразы: Rainwater–Simons convergence theorem, Brown associated norm, Menger connected set.

Полный текст: PDF файл (385 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 40A05
Поступила в редакцию: 21.05.2014
Язык публикации: английский

Образец цитирования: A. R. Alimov, “The Rainwater–Simons weak convergence theorem for the Brown associated norm”, Eurasian Math. J., 5:2 (2014), 126–131

Цитирование в формате AMSBIB
\RBibitem{Ali14}
\by A.~R.~Alimov
\paper The Rainwater--Simons weak convergence theorem for the Brown associated norm
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 2
\pages 126--131
\mathnet{http://mi.mathnet.ru/emj159}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj159
  • http://mi.mathnet.ru/rus/emj/v5/i2/p126

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Juan Carlos Ferrando, Jerzy Ka̧kol, Manuel López-Pellicer, “On spaces $C^b(X)$ weakly $K$-analytic”, Mathematische Nachrichten  crossref  scopus
    2. A. R. Alimov, “On finite-dimensional Banach spaces in which suns are connected”, Eurasian Math. J., 6:4 (2015), 7–18  mathnet
    3. Carlos Ferrando J., Kakol J., Lopez-Pellicer M., “On Spaces C-B(X) Weakly K-Analytic”, Math. Nachr., 290:16 (2017), 2612–2618  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:118
    Полный текст:39
    Литература:28

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018